On differential operators in white noise analysis

Potthoff, Jürgen

DOI: https://doi.org/10.1023/A:1010779905082
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 63
Issue number: 1/3
Page range: 333-347
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0167-8019 , 1572-9036
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics
Classification: MSC: 60B05 , 60B11 , 60H07, 60H40,
Keywords (English): white noise analysis , Malliavin calculus , differential operators

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item